MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INBONE TALAR DOME SZ 4 SULCUS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INBONE TALAR DOME SZ 4 SULCUS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 220220904
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Cyst(s) (1800); Inadequate Osseointegration (2646)
Date of Event 07/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision surgery of inbone talus due to loosening.The patient was implanted with invision talus and left invision peg talar plate.
 
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.H3 other text : device was discarded.
 
Additional Manufacturer Narrative
The reported event could be confirmed since images of ct scans were provided and shows loosening of the talar component.Upon further investigation of the ct scans by healthcare professionals the following was observed: ¿the images of the ct scan show the tar at the central part in a sagittal and a frontal plane.The tibial component does not show relevant radiolucence or cysts.The pe cannot be assessed directly, but there is no indirect sign of loosening or dislocation.The talar component shows pretty clear radiolucence specifically around the central peg.There are also some smaller cysts.These findings are compatible with a loosening.Migration or relevant subsidence cannot be confirmed.¿ based on investigation, the root cause was attributed to a patient related issue.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
INBONE TALAR DOME SZ 4 SULCUS
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17465817
Report Number3010667733-2023-00427
Device Sequence Number14130762
Product Code HSN
UDI-Device Identifier00840420124234
UDI-Public00840420124234
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K100886
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number220220904
Device Lot Number1691303
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/11/2023
Supplement Date Received by Manufacturer09/21/2023
Initial Report FDA Received Date08/04/2023
Supplement Report FDA Received Date10/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale
Patient RaceWhite